# SDR AALA202404252352

- Difficulty date: April 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 66,743 hours, 38,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 852516R8B3APNH00
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT ROW 11 INOPERATIVE DURING SYSTEM TEST OF THE EMERGENCY LIGHTING SYSTEM. MAINTENANCE REPLACED EMERGENCY LIGHT CONNECTOR AT SEAT ROW 11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
